Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 390, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2021, 1:24 AM CDT for 4 counties in Texas; Tillman County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2021, 1:24 AM CDT (06:24 UTC)
- Expired
- Jul 11, 2021, 2:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Tillman County, OK, Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 1:34 AM CDT | TSTM WND GST 70 | 2 Sse Haynesville, TX | |
| Jul 11, 2:03 AM CDT | TSTM WND GST 60 | Vernon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 9:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 14.8
The text
As transmitted.
087
WUUS54 KOUN 110624
SVROUN
OKC141-TXC009-023-485-487-110715-
/O.NEW.KOUN.SV.W.0390.210711T0624Z-210711T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
124 AM CDT Sun Jul 11 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southern Tillman County in southwestern Oklahoma...
Northwestern Archer County in northern Texas...
Wichita County in northern Texas...
Eastern Wilbarger County in northern Texas...
Northeastern Baylor County in northern Texas...
* Until 215 AM CDT.
* At 124 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Fargo to 8 miles northeast of
Harrold to near Grandfield, moving south at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Western Wichita Falls, Vernon, Iowa Park, Electra, Holliday,
Grandfield, Davidson, Loveland, Lake Diversion, Dundee, Harrold,
Oklaunion, Mankins, Grayback, northeastern Lake Kemp, Lakeside
City, Pleasant Valley and Haynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3384 9933 3434 9925 3431 9894 3435 9868
3383 9854 3372 9894
TIME...MOT...LOC 0624Z 358DEG 30KT 3423 9922 3416 9893 3426 9868
HAIL...<.75IN
WIND...70MPH
$$
Mahale2 follow-up statements
322
WWUS54 KOUN 110640
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
140 AM CDT Sun Jul 11 2021
OKC141-110650-
/O.CAN.KOUN.SV.W.0390.000000T0000Z-210711T0715Z/
Tillman OK-
140 AM CDT Sun Jul 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TILLMAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3384 9933 3424 9927 3421 9916 3422 9913
3420 9913 3421 9908 3420 9901 3422 9899
3420 9897 3421 9896 3417 9887 3415 9887
3416 9886 3416 9881 3413 9876 3413 9869
3417 9865 3416 9863 3383 9854 3372 9894
TIME...MOT...LOC 0640Z 355DEG 33KT 3403 9916 3396 9887 3406 9862
$$
TXC009-023-485-487-110715-
/O.CON.KOUN.SV.W.0390.000000T0000Z-210711T0715Z/
Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
140 AM CDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN ARCHER...WICHITA...SOUTHEASTERN WILBARGER AND
NORTHEASTERN BAYLOR COUNTIES...
At 140 AM CDT, severe thunderstorms were located along a line
extending from near Grayback to 5 miles southeast of Electra to 3
miles southwest of Burkburnett, moving south at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Western Wichita Falls, Vernon, Iowa Park, Electra, Holliday, Lake
Diversion, Dundee, Harrold, Oklaunion, Mankins, Grayback,
northeastern Lake Kemp, Lakeside City, Pleasant Valley and
Haynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3384 9933 3424 9927 3421 9916 3422 9913
3420 9913 3421 9908 3420 9901 3422 9899
3420 9897 3421 9896 3417 9887 3415 9887
3416 9886 3416 9881 3413 9876 3413 9869
3417 9865 3416 9863 3383 9854 3372 9894
TIME...MOT...LOC 0640Z 355DEG 33KT 3403 9916 3396 9887 3406 9862
HAIL...<.75IN
WIND...70MPH
$$
Mahale755
WWUS54 KOUN 110648
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
148 AM CDT Sun Jul 11 2021
TXC009-023-485-487-110715-
/O.CON.KOUN.SV.W.0390.000000T0000Z-210711T0715Z/
Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
148 AM CDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN ARCHER...WICHITA...SOUTHEASTERN WILBARGER AND
NORTHEASTERN BAYLOR COUNTIES...
At 147 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Grayback to 7 miles north of
Mankins to near Iowa Park, moving south at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...The public measured a 70 mph wind gust northeast of Electra.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Western Wichita Falls, Vernon, Iowa Park, Electra, Holliday, Lake
Diversion, Dundee, Harrold, Oklaunion, Mankins, Grayback,
northeastern Lake Kemp, Lakeside City, Pleasant Valley and
Haynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3419 9928 3409 9879 3408 9862 3383 9854
3372 9894 3384 9933
TIME...MOT...LOC 0647Z 354DEG 31KT 3405 9920 3388 9881 3396 9863
HAIL...<.75IN
WIND...70MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:21 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 11, 12:21 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Norman OK 1221 AM CDT Sun Jul 11 2021 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 322 PM CDT Sat Jul 10 2021 Storms are expected to continue to develop across southwest Missouri, southern Kansas, northeast Oklahoma and eventually north-central Oklahoma this afternoon. Storms will continue to develop along and ahead of a cold front that is moving into northwest Oklahoma this afternoon. Modest instability and strengthening deep layer sheer will support, storms with supercellular characteristics, at least initially. These storms will pose a large hail, damaging wind and at least a very low tornado risk. However, veered low level flow and more linear forcing along the surface front will lead to an expected quick transition to a more linear mode along the boundary. Primary hazard will become damaging wind gusts and with a secondary heavy rainfall concern as precipitable water values remain high. However, progressive nature of this activity is expected to limit the overall heavy rainfall threat. HRRR would suggest convection would approach the I-40 corridor 9pm or a little after. There has been a trend of slowing the southward progression down in the laster few runs. The storms would then approach the Red river around 3 or 4 in the morning. Although an overall downward trend is expected after midnight, some severe risk does appear possible through the night time hours. Will keep some lingering precip chances along the Red river Sunday morning, but most of the activity should be south of the area. Models are also showing another embedded shortwave rotating around the upper low to our northeast during the day Sunday. This may result in a few showers or thunderstorms during the afternoon hours, mainly along and east of the I-35 corridor. Otherwise, daytime temps will be a bit lower on Sunday as will the dewpoints as slightly drier air filters south behind the front. && .LONG TERM... (Sunday night through next Friday) Issued at 324 PM CDT Sat Jul 10 2021 The front exits the area and winds become light Sunday night and winds veer to the SE/S by Monday afternoon as the surface ridge axis moves eastward. The NAM/GFS suggest thunderstorm development over western north TX and western OK Monday evening into early Tuesday morning as a LLJ develops atop the retreating cold front, or weak warm front. Left POPs low for now, but will continue to watch trends. The midlevel low pressure system that brought us the cold front moves slowly across the midwest, before lifting northeast across the Great Lakes on Tuesday. Meanwhile, the broad upper ridge that has contributed to record heat across the western CONUS begins to break down and north flow aloft will likewise weaken over our area. A wave then translates across the northern plains midweek, and there are low POPs for precipitation for northern Oklahoma on Wednesday night into Thursday and again Thursday night into Friday. The associated frontal boundaries and bulk of precipitation, however, appears to remain well to our north. Thompson && .AVIATION... (06Z TAFS) Issued at 1158 PM CDT Sat Jul 10 2021 Line of strong to severe thunderstorms continues to move south across southern OK. They will move out of LAW soon but then into SPS. VSBYs will drop to near 1SM within very heavy rainfall but should only last ~1 hr or less. Some brief MVFR cigs will be possible over northern OK around 15-17Z Sunday. Otherwise, expect northerly winds behind a cold front thru the early morning hours and into Sunday with clearing skies throughout the day. && .UPPER AIR... Issued at 640 PM CDT Sat Jul 10 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 91 68 85 64 / 20 80 0 0 Hobart OK 95 68 90 65 / 10 70 0 10 Wichita Falls TX 95 73 93 68 / 0 80 10 10 Gage OK 94 65 88 63 / 30 0 0 0 Ponca City OK 89 66 82 62 / 80 50 20 10 Durant OK 93 72 92 67 / 0 80 30 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...30 LONG TERM....01 AVIATION...03
Hazardous weather outlook, Jul 10, 7:14 PM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 714 PM CDT Sat Jul 10 2021 OKZ004>048-050>052-TXZ083>090-120015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 714 PM CDT Sat Jul 10 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms this evening across portions of central Oklahoma. Additional severe thunderstorms are also possible across southwestern and southern Oklahoma, and western north Texas late tonight through early Sunday morning. The main threats will be wind gusts exceeding 60 mph and hail up to the size of golf balls. The severe weather threat should end after 3 AM. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations from mid afternoon through early Sunday morning. .Heavy rainfall... Localized flooding will be possible through late tonight mainly across portions of central and south central Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorms will remain possible Sunday morning and afternoon across southern Oklahoma and north Texas, although the severe weather potential will be low. Isolated storms will be possible over southeast Oklahoma and north central Texas on Monday. Storms will again be possible later in the week from Wednesday night through Friday with the highest chances of storms across northern and western Oklahoma Thursday night and Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 11, 12:37 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST 1 W ARDMORE 34.17N 97.16W
07/11/2021 E65 MPH CARTER OK TRAINED SPOTTER
TREE BLOWN ACROSS THE HIGHWAY.
&&
RBLocal storm report, Jul 11, 12:40 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST 1 N RINGLING 34.19N 97.59W
07/11/2021 M58 MPH JEFFERSON OK MESONET
&&
RBLocal storm report, Jul 11, 12:46 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG ELGIN 34.78N 98.29W
07/10/2021 COMANCHE OK BROADCAST MEDIA
DAMAGE TO ROOF OF POST OFFICE. ESTIMATED 65
TO 70 MPH WIND GUST. POWER LINES ALSO DOWN.
&&
RBSpecial weather statement, Jul 11, 12:46 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1246 AM CDT Sun Jul 11 2021
OKZ033-035>037-TXZ083-085-086-110630-
Harmon OK-Kiowa OK-Tillman OK-Jackson OK-Wichita TX-Wilbarger TX-
Hardeman TX-
1246 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Harmon...south central
Kiowa...Tillman...Jackson...northwestern Wichita...northern Wilbarger
and central Hardeman Counties Until 130 AM CDT...
AT 1244 AM CDT, strong thunderstorms were along a line extending from
5 miles southwest of Hollis to 3 miles west of Olustee to 5 miles
east of Manitou, moving south at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts over 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Altus, Frederick, Quanah, Hollis, Snyder, Tipton, Chillicothe,
Olustee, Eldorado, Mountain Park, Davidson, Manitou, Martha, Gould,
Elmer, Headrick, Hollister, Friendship, Altus Air Force Base and
Fargo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3472 10000 3472 9944 3473 9944 3476 9893
3412 9874 3419 9938 3434 10000
TIME...MOT...LOC 0544Z 342DEG 24KT 3463 9998 3456 9949 3449 9889
MahaleLocal storm report, Jul 11, 12:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 1 W ELGIN 34.78N 98.31W
07/10/2021 M70 MPH COMANCHE OK PUBLIC
&&
RBLocal storm report, Jul 11, 1:15 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
115 AM CDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND GST 3 SSE FREDERICK 34.35N 99.00W
07/11/2021 M59 MPH TILLMAN OK ASOS
&&
RBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 67 min |
| Jul 11, 12:46 AM CDT | Special Weather Statement | OUN | Hardeman | 44 min |
| Jul 11, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wichita, Wilbarger | 42 min |
| Jul 11, 1:24 AM CDT | Areal Flood Advisory | OUN | Wilbarger | 3 hr |
| Jul 11, 1:30 AM CDT | Special Weather Statement | OUN | Clay | 30 min |
| Jul 11, 1:36 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay, Wichita, Wilbarger | 3 hr |
| Jul 11, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 54 min |
| Jul 11, 2:03 AM CDT | Special Weather Statement | OUN | Foard | 42 min |
| Jul 11, 2:05 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 55 min |
| Jul 11, 2:10 AM CDT | Special Weather Statement | OUN | Clay | 35 min |
| Jul 11, 2:58 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox | 62 min |
| Jul 11, 3:59 AM CDT | Special Weather Statement | OUN | Knox | 46 min |
| Jul 11, 4:08 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 52 min |
| Jul 11, 4:24 AM CDT | Areal Flood Advisory | OUN | Knox | 3 hr |
| Jul 10, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 18 min |
| Jul 10, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 52 min |
| Jul 10, 7:47 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| Jul 10, 7:52 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Oklahoma, Payne | 47 min |
| Jul 10, 8:02 PM CDT | Special Weather Statement | OUN | Blaine | 43 min |
| Jul 10, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 61 min |
| Jul 10, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 50 min |
| Jul 10, 8:27 PM CDT | Special Weather Statement | OUN | Beckham | 48 min |
| Jul 10, 8:36 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Jul 10, 8:49 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 101 min |
| Jul 10, 8:53 PM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Jul 10, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 61 min |
| Jul 10, 9:02 PM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| Jul 10, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 49 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | OUN | Okfuskee | 40 min |
| Jul 10, 9:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jul 10, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Grady, McClain | 25 min |
| Jul 10, 9:43 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 10, 9:43 PM CDT | Flash Flood Warning | OUN | Oklahoma | 2 hr |
| Jul 10, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, Kiowa, Washita | 45 min |
| Jul 10, 10:02 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 43 min |
| Jul 10, 10:19 PM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| Jul 10, 10:23 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| Jul 10, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 38 min |
| Jul 10, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 51 min |
| Jul 10, 10:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| Jul 10, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady | 42 min |
| Jul 10, 10:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Jul 10, 11:11 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 3 hr |
| Jul 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Stephens | 63 min |
| Jul 10, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Johnston, Pontotoc | 60 min |
| Jul 10, 11:31 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jul 10, 11:35 PM CDT | Special Weather Statement | OUN | Stephens | 25 min |
| Jul 10, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 52 min |
| Jul 10, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 46 min |
| Jul 10, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 46 min |
| Jul 11, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 58 min |
| Jul 11, 12:23 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jul 11, 12:32 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Jul 11, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| Jul 11, 12:54 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| Jul 11, 1:05 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Pontotoc | 3 hr |
| Jul 11, 1:33 AM CDT | Special Weather Statement | OUN | Bryan | 42 min |
| Jul 11, 2:23 AM CDT | Areal Flood Warning | OUN | Comanche | 3 hr |
| Jul 11, 12:15 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 34 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.